# SDR UPS00232629

- Difficulty date: April 25, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, EVIDENCE OF CORROSION ON SUPPORT TANG, LT SIDE DELTA BEAM, LWR CHORD BS 760.  CORROSION REMOVED FROM SUPPORT LUG AND AREA FOUND TO BE OUT OF LIMITS.  LUG REMOVED FROM BEAM, ALL CORROSION REMOVED IAW SRM 51-10-6.  HFEC I NSPECTION CARRIED OUT IAW NDTM PT6 FIG16.  NO DEFECT FOUND.  FPI CARRIED OUT IAW OHM.20-20-02, NO DEFECT FOUND.  REPAIR CARRIED OUT IAW SMRP EO 2000-015-012.
